# SDR RAIA960130

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Rod
- Part number: S2738197100400
- Condition: Iced Up
- Location: Elev Trim
- Part time: 11,160 hours
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FYV - FLT 7407 - AFTER TAKEOFF, NOSE PITCHED UP.  TRIMMED NOSE TO FULL DOWN LIMITS, AIRCRAFT WAS SLOW TO CLIMB OUT.  MAINTENANCE INSPECTED TAIL AND FOUND ICE ON ELEVATOR TRIM RODS.  DEICED AIRCRAFT, RAN TRIM FULL TRAVEL, AND INSPECTED CABLES, OPERATIONAL CHECK NORMAL.  (X)
